AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

A Classification Theorem for Homotopy Commutative \(H\)-Spaces with Finitely Generated \(\bmod 2\) Cohomology Rings
Michael Slack

Memoirs of the American Mathematical Society
1991; 116 pp; softcover
Volume: 92
ISBN-10: 0-8218-2514-3
ISBN-13: 978-0-8218-2514-3
List Price: US$25
Individual Members: US$15
Institutional Members: US$20
Order Code: MEMO/92/449
[Add Item]
Powered by MathJax

  AMS Home | Comments:
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia